MAUDE Adverse Event Report: DATASCOPE CORP. - FAIRFIELD SENSATION 7FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - FAIRFIELD SENSATION 7FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0470-01C
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complete event site name: (b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id#: (b)(4).
 
Event or Problem Description
It was reported that when the intra-aortic balloon (iab) was removed from the t-handle packaging, the membrane was unfurled.Therapy was not initiated.The patient was treated with medication instead.There was no patient harm or adverse event reported.
 
Additional Manufacturer Narrative
Event site telephone number (b)(6).The product was returned with the membrane completely unfolded and traces of blood on the exterior.The one-way valve was not returned for evaluation.A laboratory insertion test was unable to be performed due to the membrane being unfurled.An underwater leak test of the balloon, catheter, y-fitting and extracorporeal tubing was performed and no leaks were detected.A leak may impact the ability to maintain vacuum.We are unable to confirm the reported difficulty during insertion because of the returned condition of the catheter and we are unable to mimic the clinical setting.Per ifu the one-way valve must be aspirated to 30cc while leaving the one-way valve in place attached to the extracorporeal tubing leur to ensure vacuum is maintained throughout insertion.A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.Reference complaint #(b)(4).
 
Event or Problem Description
N/a.

Brand Name
SENSATION 7FR. 40CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - FAIRFIELD
15 law drive
fairfield NJ
Manufacturer (Section G)
DATASCOPE CORP. - FAIRFIELD
15 law drive
fairfield NJ
Manufacturer Contact
brian schaeffer
15 law drive
fairfield, NJ 
MDR Report Key16017978
Report Number2248146-2022-00991
Device Sequence Number6656261
Product Code DSP
UDI-Device Identifier10607567109374
UDI-Public10607567109374
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/13/2023
Device Model Number0684-00-0470-01C
Device Catalogue Number0684-00-0434
Device Lot Number3000116946
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2022
Supplement Date Received by Manufacturer02/28/2023
Initial Report FDA Received Date12/20/2022
Supplement Report FDA Received Date02/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/13/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age47 YR
Patient SexFemale
Patient Weight56 KG